# SDR IPXA2021012865011

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,006 hours, 13,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: NA
- Part serial: NA
- Condition: Out Of Adjust
- Location: Fc Entrance Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA CREW ENTRANCE DOOR UNLOCK (LIGHT OUT AT FL180 ON DESCENT) FLASHING WITH AURAL TONE UPON CLIMBOUT PASSING FL 300 ECAM INDICATIONS NORMAL AND ALL OTHER PRESSURATION INDCATIONS NORMAL.  ADJUSTED SWITCH 9 WN, REF A300 600 ASM 52 73 00 AND AMM 52 73 13 0501.  TEST GOOD, PER AMM 52 73 13 0501, OKAY TO CONTIINUE.
